# SDR SWAA2022030426412

- Difficulty date: March 27, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TENSION STRAP IN DOOR WAY HAS CORROSION BS807 RBL21 WL156 / FOUND AFT CARGO BAY TENSION STRAP OUT OF LIMITS PER SRM 53-60-15-1A-1. REMOVED AND REPLACED TENSIONS STRAP BS 767+7' - BS 847+14' RBL21 WL156 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 146A0081; 146A8120; 146A8340.
